Alert archive / Nebraska / Flash Flood Watches in 2012
Flash Flood Watch 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood watch at Jun 7, 2012, 12:00 PM MDT for 8 counties in Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2012, 12:00 PM MDT (18:00 UTC)
- Expired
- Jun 7, 2012, 8:52 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
- Flood severity
- None
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 125 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1398 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
484 WGUS65 KCYS 071800 FFACYS URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 1200 PM MDT THU JUN 7 2012 ...MORE TORRENTIAL RAINFALL IS EXPECTED THIS AFTERNOON AND EARLY THIS EVENING... .A STRONG UPPER LEVEL DISTURBANCE ACROSS NORTHWEST WYOMING WILL CONTINUE TO PUSH EAST ACROSS THE AREA THIS AFTERNOON AND EARLY THIS EVENING. THIS DISTURBANCE WILL CROSS THE SURFACE BOUNDARY NEAR THE LARAMIE RANGE AND CAUSE MORE THUNDERSTORMS TO DEVELOP THIS AFTERNOON. THESE THUNDERSTORMS WILL BE SLOW MOVERS AND MAY AGGRAVATE AREAS THAT RECEIVED HEAVY RAINFALL LAST NIGHT. NEZ002-003-019>021-054-055-095-096-WYZ108-118-119-080200- /O.NEW.KCYS.FF.A.0001.120607T1800Z-120608T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...TORRINGTON...CHEYENNE...BURNS...CARPENTER... ALBIN...PINE BLUFFS 1200 PM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING...INCLUDING THE FOLLOWING AREAS...IN WESTERN NEBRASKA...BANNER...BOX BUTTE...CHEYENNE...DAWES...KIMBALL... MORRILL...NORTH SIOUX...SCOTTS BLUFF AND SOUTH SIOUX. IN WYOMING...CENTRAL LARAMIE COUNTY...EAST LARAMIE COUNTY AND GOSHEN COUNTY. * UNTIL 9 PM MDT THIS EVENING * SLOW MOVING THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL AND MAY CAUSE MORE LOCALIZED FLOODING ESPECIALLY ACROSS AREAS THAT RECEIVED HEAVY RAIN LAST NIGHT. * THOSE DRIVING ACROSS THIS REGION TODAY WILL NEED TO SLOW DOWN IF YOU ENCOUNTER A THUNDERSTORM PRODUCING HEAVY RAINFALL. SOME DITCHES MAY OVERFLOW THEIR BANKS QUICKLY...AND CAUSE ROADWAYS TO FLOOD. DO NOT DRIVE THROUGH A FLOODED ROADWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ COX
1 follow-up statement
757 WGUS65 KCYS 080252 FFACYS FLOOD WATCH NATIONAL WEATHER SERVICE CHEYENNE WY 852 PM MDT THU JUN 7 2012 ...HEAVY RAIN AND THE FLASH FLOOD THREAT HAS ENDED OVER MOST OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE... .MOST OF THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAVE MOVED OUT OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. FOR THAT REASON...THE WIDESPREAD THREAT OF FLASH FLOODING HAS ENDED OVER THE AREA FOR THE NIGHT. NEZ002-003-019>021-054-055-095-096-WYZ108-118-119-080400- /O.CAN.KCYS.FF.A.0001.000000T0000Z-120608T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-GOSHEN COUNTY-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE...TORRINGTON...CHEYENNE...BURNS...CARPENTER... ALBIN...PINE BLUFFS 852 PM MDT THU JUN 7 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WESTERN NEBRASKA AND WYOMING HAS BEEN CANCELLED. MOST OF THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL HAVE MOVED OUT OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. FOR THAT REASON...THE WIDESPREAD THREAT OF FLASH FLOODING HAS ENDED OVER THE AREA FOR THE NIGHT. SOME LOCATIONS DID RECEIVE BETWEEN 1 AND 4 INCHES OF RAINFALL THIS AFTERNOON AND EVENING AS ESTIMATED BY DOPPLER RADAR FROM THE STRONG THUNDERSTORMS. THE AREAS THAT RECEIVED THE HEAVIEST RAINFALL WERE TO THE WEST AND NORTH OF CHEYENNE IN LARAMIE COUNTY. NO REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED AS OF 830 PM. $$ WEILAND
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 11:57 AM MDT, 3 minutes earlier.
Area forecast discussion, Jun 7, 11:57 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1157 AM MDT THU JUN 7 2012 .UPDATE...UPDATED FORECAST PACKAGE TODAY TO INCLUDE THE TORNADO WATCH WHICH HAS RECENTLY BEEN ISSUE...IN EFFECT UNTIL 8 PM THIS EVENING. WITH SATURATED GROUND CONDITIONS FROM YESTERDAYS VERY HEAVY RAINFALL...WILL ALSO ISSUE A FLASH FLOOD WATCH FOR ALL OF THE WESTERN NEBRASKA PANHANDLE AS WELL AS LARAMIE AND GOSHEN COUNTIES ACROSS FAR SOUTHEAST WYOMING. ANY ONE TO TWO INCH RAINFALL AMOUNTS IN THE SPAN OF AN HOUR WILL CREATE FLASH FLOODING ISSUES THIS AFTERNOON. SEVERE THUNDERSTORMS TODAY HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS AS WELL. INCREASED POP TO BETWEEN 60 TO 80 PERCENT EAST OF THE LARAMIE RANGE THROUGH THIS EVENING. .AVIATION...18Z TAF ISSUANCE. MVFR CIGS AND PATCHY FOG HAS LIFTED LATE THIS MORNING. LOW LEVEL MOISTURE AND QUITE A BIT OF INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS...SOME STRONG THROUGH THIS AFTERNOON AND EARLY THIS EVENING. STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND HAIL ARE THE MAIN THREATS WITH THESE STORMS. LOCALIZED BRIEF IFR CONDITIONS ARE POSSIBLE IN THE HEAVIEST THUNDERSTORMS AT ALL LOCATIONS EXCEPT FOR KRWL. OTHERWISE...CONDITIONS WILL GRADUALLY IMPROVE FROM NORTHWEST TO SOUTHEAST THIS EVENING. && PREV DISCUSSION... /ISSUED 347 AM MDT THU JUN 7 2012/ SHORT TERM...TODAY THROUGH SATURDAY... THE PREDAWN WATER VAPOR IMAGERY LOOP SHOWED A PLUME OF MID LEVEL MOISTURE OVER THE NORTH/CENTRAL HIGH PLAINS. A SHORTWAVE TROUGH EXTENDED FROM WESTERN SOUTH DAKOTA INTO NORTHEAST COLORADO...WHICH PROVIDED LIFT FOR ISOLATED TO SCATTERED CONVECTION. THE MOST PERSISTENT SHOWER/TSTORM ACTIVITY WAS LIFTING NORTHEAST ACROSS NORTHWEST NEBRASKA. LOCALLY HEAVY RAIN AND GUSTY WINDS ACCOMPANIED THE TSTORMS. A CLUSTER OF TSTORMS MOVING NORTHEAST ALONG I-76 IN NORTHEAST COLORADO MAY AFFECT CHEYENNE COUNTY DURING THE NEXT FEW HOURS. A SURFACE FRONT WAS STALLED FROM THE WESTERN DAKOTAS THROUGH SOUTHEAST WYOMING AND WEST CENTRAL COLORADO. THIS FRONT SEPARATED DEW POINTS IN THE 40S AND 50S EAST WITH 20S AND 30S TO ITS WEST. TODAY/S SYNOPTIC SETUP FOR STRONG CONVECTION FOR EASTERN PORTIONS OF THE CWFA THIS AFTERNOON AND EVENING LOOKS SIMILAR TO WEDNESDAY. A SHORTWAVE TROUGH OVER IDAHO AND UTAH WILL MOVE NORTHEAST ACROSS WYOMING AND NORTHERN COLORADO THIS AFTERNOON. TIMING OF THIS FEATURE WILL BE CRITICAL TO CONVECTIVE DEVELOPMENT WITH MOISTURE CONVERGENCE AND SURFACE LIFT FROM THE AFOREMENTIONED FRONT AND TROUGH. 00Z NAM BUFKIT SOUNDING DATA DEPICT A TIGHT EAST-WEST DEW POINT GRADIENT (20S WEST TO 50S EAST) ALONG WITH LIFTED INDICES FROM -2 TO -5 CELSIUS AND CAPES FROM 1500-2000 J/KG EAST OF THE LARAMIE RANGE DURING THE 18Z TO 00Z TIME PERIOD. 0-6KM SHEAR VALUES OF 20-35 KT ARE INDICATIVE OF MULTICELL/SUPERCELL TSTORM MODES WITH LARGE HAIL AND DAMAGING THE PRIMARY THREATS. THERE IS VERY LOW PROBABILITY OF A FEW WEAK TORNADOES. PRECIP WATER VALUES OF 0.75 TO 1.25 INCHES ALSO BRING THE POTENTIAL FOR HEAVY RAINFALL WITH THE STRONGER CELLS... WHICH MAY CONTRIBUTE TO LOCALIZED FLOODING. IT LOOKS LIKE TSTORMS WILL INITIATE OVER THE LARAMIE RANGE EARLY AFTERNOON THEN SPREAD EAST ONTO THE EASTERN PLAINS/WESTERN NEBRASKA PANHANDLE LATE AFTERNOON. THE SEVERE THREAT WILL EXTEND UNTIL MID EVENING FOR THE WESTERN PANHANDLE. SHOWERS/TSTORMS SHOULD END BY MIDNIGHT AS THE FRONTAL FORCING AND SHORTWAVE EXIT THE REGION. WITH LOW LEVEL MOISTURE AND LIGHT WINDS IN PLACE EAST OF THE LARAMIE RANGE...PATCHY LATE NIGHT FOG WILL BE POSSIBLE. DRIER AND MORE STABLE AIR WILL BEGIN TO OVERTAKE WYOMING FRIDAY AS A HIGH PRESSURE RIDGE BUILDS OVER THE REGION. THE NAM AND GFS SHOW LOW LEVEL INSTABILITY PRESENT OVER WESTERN NEBRASKA FRIDAY AFTERNOON HOWEVER THE MID LEVELS WILL BE CAPPED PRECLUDING CONVECTIVE DEVELOPMENT. IT WILL REMAIN DRY SATURDAY WITH PLENTY OF SUBSIDENCE ALOFT WITH THE RIDGE AXIS OVER THE HIGH PLAINS. TEMPERATURES TODAY WILL BE SLIGHTLY COOLER OWING TO LINGERING LOW CLOUDINESS THROUGH THE MORNING ALONG AND EAST OF THE LARAMIE RANGE. 700 MB TEMPERATURES CLIMBING INTO THE TEENS CELSIUS MEANS MUCH WARMER TEMPERATURES ARE ON TAP FRIDAY AND SATURDAY WITH 80S AND 90S FOR THE HIGH PLAINS. LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... A GENERALLY DRY AND MILD TO WARM WEATHER PATTERN EXPECTED TO BE OVER THE REGION DURING THE PERIOD AS UPPER FLOW BECOMES MORE WESTERLY AND BETTER MOISTURE GETS SHUNTED SOUTH OF THE CWA. PACIFIC COLD FRONT WILL SWEEP ACROSS THE CWA SAT NIGHT BRINGING A BREEZY AND COOLER DAY SUNDAY AS UPPER SYSTEM WRAPS UP OVER SOUTHERN SASK. SFC HIGH BUILDS OVER THE REGION SUNDAY AND MONDAY THEN SHIFTS EAST TUESDAY. A BIT OF CONVECTION POSSIBLE TUESDAY AFTERNOON IF ENOUGH MOISTURE CAN RETURN UP BACK SIDE OF HIGH. MAINLY DRY AND WARMER WEDNESDAY AS UPPER RIDGE BUILDS A BIT OVER THE REGION. FIRE WEATHER... A STALLED FRONTAL BOUNDARY FROM NORTHEAST TO SOUTHEAST WYOMING... SURFACE TROUGH OVER THE WESTERN NEBRASKA PANHANDLE AND A PASSING UPPER LEVEL DISTURBANCE WILL BE THE FOCI FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING ALONG AND EAST OF THE LARAMIE RANGE. EAST TO SOUTHEAST LOW LEVEL FLOW WILL MAINTAIN HIGH RELATIVE HUMIDITIES IN THESE AREAS. WEST OF THE LARAMIE RANGE...LOWEST RELATIVE HUMIDITIES WILL RANGE FROM 10 TO 20 PERCENT. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL FOR HAIL... STRONG WINDS AND LOCALLY HEAVY RAIN. THE FRONT WILL DISSIPATE FRIDAY AS HIGH PRESSURE ALOFT BUILDS OVER THE HIGH PLAINS. MUCH DRIER AIR WILL OVERSPREAD THE DISTRICT FRIDAY...AND ESPECIALLY SATURDAY. GUSTY SOUTHWEST WINDS ALONG AND WEST OF THE LARAMIE RANGE COMBINED WITH RELATIVE HUMIDITIES IN THE 5 TO 15 PERCENT RANGE WILL ELEVATE THE WILDLAND FIRE DANGER BOTH FRIDAY AND SATURDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...REC LONG TERM/AVIATION...TJT
Hazardous weather outlook, Jun 7, 11:18 AM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1118 AM MDT THU JUN 7 2012 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-114>119- 081100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1118 AM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP BY NOON AND MOVE ACROSS THE AREA THROUGH THIS EVENING. A FEW STORMS COULD BECOME SEVERE FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE WITH LARGE HAIL...DAMAGING WINDS BEING THE MAIN THREATS ALONG MORE HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. STILL CANNOT RULE OUT AN ISOLATED TORNADO AROUND NEAR INTERSECTING BOUNDARIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FROM FAR EASTERN WYOMING INTO THE NEBRASKA PANHANDLE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-109>113-081100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN- 1118 AM MDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE COX
In the hours before
Local storm report, Jun 7, 7:46 AM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
746 AM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM HEAVY RAIN 15 WSW SCOTTSBLUFF 41.78N 103.93W
06/07/2012 M2.00 INCH SCOTTS BLUFF NE PUBLIC
THIS WAS WITH LAST NIGHTS THUNDERSTORMS
&&
BCHAPMANLocal storm report, Jun 7, 8:04 AM MDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 AM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM HEAVY RAIN 8 SW SCOTTSBLUFF 41.79N 103.77W
06/07/2012 M2.15 INCH SCOTTS BLUFF NE PUBLIC
WITH LAST NIGHTS STORMS.
&&
BCHAPMANLocal storm report, Jun 7, 9:21 AM MDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
921 AM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 WNW BURNS 41.22N 104.47W
06/06/2012 M1.00 INCH LARAMIE WY COCORAHS
MARBLE TO QUARTER SIZE HAIL LAST FOR 70 MINUTES.
&&
TTRUDELLocal storm report, Jun 7, 9:44 AM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
944 AM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 6 WNW BURNS 41.22N 104.47W
06/06/2012 M1.00 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY 1/2 INCH. SHREDDED LEAVES AND DENTED CARS. LASTED
FOR ABOUT 1.5 HRS OFF AND ON. SOME FLOODING OF ROADWAYS.
HOUSE PAINT CHIPPED. LOWER PORTIONS OF THE DRIVEWAY UNDER
WATER.
&&
BCHAPMANSpecial weather statement, Jun 7, 9:45 AM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 945 AM MDT THU JUN 7 2012 WYZ106-115>117-071715- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 945 AM MDT THU JUN 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN PLATTE... WESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 1115 AM MDT... AREAS OF DENSE FOG WILL CONTINUE TO PLAGUE AREAS NEAR VEDAUWOO AND POINTS EAST TO AREAS JUST WEST OF CHEYENNE ON INTERSTATE 80. THE FOG WILL REDUCE THE VISIBILITY TO LESS THAN ONE QUARTER OF A MILE AT TIMES. THE FOG SHOULD BEGIN TO LIFT BY NOON. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 319 AND 352. && LAT...LON 4099 10550 4167 10549 4167 10505 4099 10498 TIME...MOT...LOC 1542Z 189DEG 30KT 4336 10471 COX
Special weather statement, Jun 7, 11:07 AM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1107 AM MDT THU JUN 7 2012 WYZ106-110-115-116-071800- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH SNOWY RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY- 1107 AM MDT THU JUN 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL NOON MDT... AT 1105 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF BOSLER...OR 22 MILES NORTHWEST OF LARAMIE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOSLER... BALDY PEAK... && LAT...LON 4193 10560 4147 10541 4144 10596 4162 10599 TIME...MOT...LOC 1707Z 262DEG 26KT 4155 10585 TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 58 min |
| Jun 6, 6:51 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 54 min |
| Jun 6, 7:16 PM MDT | Special Weather Statement | CYS | Banner | 59 min |
| Jun 6, 7:50 PM MDT | Special Weather Statement | CYS | Banner | 55 min |
| Jun 6, 7:52 PM MDT | Special Weather Statement | CYS | Kimball | 53 min |
| Jun 6, 8:43 PM MDT | Areal Flood Warning | CYS | Banner, Scotts Bluff | 8 hr |
| Jun 7, 1:38 PM MDT | Special Weather Statement | CYS | Sioux | 52 min |
| Jun 7, 1:55 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 65 min |
| Jun 7, 2:09 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 46 min |
| Jun 7, 4:45 PM MDT | Special Weather Statement | CYS | Dawes | 60 min |
| Jun 7, 5:16 PM MDT | Special Weather Statement | CYS | Morrill | 44 min |
| Jun 7, 5:50 PM MDT | Special Weather Statement | CYS | Kimball | 40 min |
| Jun 6, 6:01 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 6, 6:49 PM MDT | Special Weather Statement | CYS | Platte | 56 min |
| Jun 6, 7:48 PM MDT | Special Weather Statement | CYS | Goshen | 57 min |
| Jun 6, 8:53 PM MDT | Special Weather Statement | CYS | Laramie | 67 min |
| Jun 6, 8:54 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Jun 6, 10:45 PM MDT | Special Weather Statement | CYS | Laramie | 60 min |
| Jun 6, 10:48 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie | 3 hr |
| Jun 6, 11:25 PM MDT | Flash Flood Warning | CYS | Laramie | 2 hr |
| Jun 7, 9:45 AM MDT | Special Weather Statement | CYS | Laramie | 90 min |
| Jun 7, 11:07 AM MDT | Special Weather Statement | CYS | Albany | 53 min |
| Jun 7, 12:11 PM MDT | Special Weather Statement | CYS | Converse | 64 min |
| Jun 7, 12:43 PM MDT | Special Weather Statement | CYS | Niobrara | 47 min |
| Jun 7, 2:10 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 65 min |
| Jun 7, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 7, 2:49 PM MDT | Special Weather Statement | CYS | Laramie | 56 min |
| Jun 7, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 54 min |
| Jun 7, 2:54 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 7, 3:05 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 55 min |
| Jun 7, 3:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 7, 3:44 PM MDT | Tornado Warning | CYS | Goshen, Platte | 46 min |
| Jun 7, 3:58 PM MDT | Special Weather Statement | CYS | Laramie | 47 min |
| Jun 7, 4:00 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Jun 7, 4:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 45 min |
| Jun 7, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
| Jun 7, 4:29 PM MDT | Tornado Warning | CYS | Laramie | 46 min |
| Jun 7, 4:29 PM MDT | Tornado Warning | CYS | Goshen, Platte | 31 min |
| Jun 7, 4:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 53 min |
| Jun 7, 4:59 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 61 min |
| Jun 7, 5:16 PM MDT | Tornado Warning | CYS | Laramie | 44 min |
| Jun 7, 5:23 PM MDT | Flash Flood Warning | CYS | Laramie | 2 hr |
| Jun 7, 5:29 PM MDT | Flash Flood Warning | CYS | Laramie, Platte | 2 hr |
| Jun 7, 5:52 PM MDT | Tornado Warning | CYS | Laramie | 38 min |
| Jun 7, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 63 min |
Nearby
Flash Flood Watches in Nebraska, 2012Flash Flood Watches in Wyoming, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.